# SDR 2007UALA00962

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 42,841 hours, 31,259 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE FELL PARTIALLY OUT OF COVER.   [SUP 5-1-07]  CAUSE IS UNKNOWN, REPLACED SLIDE.
